# SDR P5CA2021012200020

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,807 hours, 21,950 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706116
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FOUND IN RT EXHAUST CONE AND SPINNER DAMAGED.  RT ENGINE CHANGE COMPLETE, IAW WORK CARD A-71-999-09-02.  ENGINE RUNS ARE GOOD AT THIS TIME.
